# SDR REXA2015051100477

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 16,403 hours, 16,073 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Broken
- Location: Flap System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION AT ZERO DEGREES ON AML 3224819-1.  COMPLIED WITH FLAP FAIL TROUBLESHOOTING IAW TS 001100R1.  AFTER PUSH BACK BOX ITEMS WHEN I ASKED FOR FLAPS 8 DEGREE BOX. FLAPS FAILED CAUTION MSG AT FLAPS 0 DEGREE.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 48 IAW AD2009-06-12 PARAGRAPH H 6 I AMOC LOG 14-105 DATED 12/30/2014 & TS 001100R1 FIM TECHNICAL SUPPLEMENT, FAULT CODED NOTED WERE 5 1B, 5 2B, 12 2A, 13 1A, 13 2A.  CHECKED CONTINUITY ON PLUG 1P2CE LT BPSU NO FAULTS NOTED.  FOUND BROKEN PIN ON PLUG 1P2CE, EXTRACTED PIN FROM PLUG, CLEANED & TREATED IAW ESPM 20-17-10.  R & R LT BPSU IAW AMM 27-51-00.  RIGGED BOTH BPSU'S IAW AMM 27-51-10-220-802.  ALL CHECKED GOOD.  SEE AML 3224818-1 FOR DETAILS.  FOUND BROKEN PIN IN PLUG 1P2CE LT BPSU, EXTRACTED PIN FROM 1P2CE PLUG IAW ESPM 20-17-10.  CLEANED & TREATED CONNECTOR.  R & R LT BPSU IAW AMM 27-51-10.  RIGGED BOTH LT & RT BPSU'S IAW AMM 27-51-10-220-802.  PERFORMED CONTINUITY CHECK OF PLUG 1P2CE IAW FIM 27-50-00, NO FAULTS FOUND.  ALL CHECKED GOOD.  SEE NRC N73465 FOR PARTS & WORK PERFORMED.  SEE AML 3224819-1 FOR TROUBLESHOOTING & COMPLETION OF TS 001100R1.
